Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Trofimuk, Alexander Aleksandrovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:476
Abstract pages:3346
Full texts:896
References:380
Candidate of physico-mathematical sciences (2010)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 8.03.1984
E-mail: ,
Keywords: solvable groups, formation, derived length, nilpotent length, rank groups.
UDC: 512.542

Subject:

Theory of groups and their classes.

   
Main publications:
  1. Trofimuk A.A, “Proizvodnaya dlina konechnykh grupp s ogranicheniyami na silovskie podgruppy”, Matem. zametki, 87:2 (2010), 287–293
  2. V. S. Monakhov, A. A. Trofimuk, “O konechnykh razreshimykh gruppakh fiksirovannogo ranga”, Sib. matem. zhurn., 52:5 (2011), 1123-1137

http://www.mathnet.ru/eng/person46544
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. A. A. Trofimuk, “A remark on a product of two formational tcc-subgroups”, Chebyshevskii Sb., 22:1 (2021),  495–501  mathnet
2020
2. A. Trofimuk, “On a product of two formational $\mathrm{tcc}$-subgroups”, Algebra Discrete Math., 30:2 (2020),  282–289  mathnet  isi  scopus
3. A. Trofimuk, “On $p$-nilpotency of finite group with normally embedded maximal subgroups of some Sylow subgroups”, Algebra Discrete Math., 29:1 (2020),  139–146  mathnet  isi  scopus
4. V. S. Monakhov, A. A. Trofimuk, “Remarks on the Supersolvability of a Group with Prime Indices of Some Subgroups”, Mat. Zametki, 107:2 (2020),  246–255  mathnet  mathscinet  elib; Math. Notes, 107:2 (2020), 288–295  isi  scopus
5. V. S. Monakhov, A. A. Trofimuk, “О сверхразрешимости группы с полунормальными подгруппами”, Sibirsk. Mat. Zh., 61:1 (2020),  148–159  mathnet
2019
6. V. N. Tyutyanov, A. A. Trofimuk, “Chains in finite groups”, PFMT, 2019, 4(41),  70–73  mathnet
7. V. S. Monakhov, A. A. Trofimuk, E. V. Zubei, “Finite groups with restrictions on two maximal subgroups”, PFMT, 2019, 3(40),  88–92  mathnet
8. A. A. Trofimuk, E. V. Zubei, “On the permutability of a Sylow subgroup with Schmidt subgroups of odd order”, PFMT, 2019, 1(38),  69–71  mathnet
2018
9. V. S. Monakhov, A. A. Trofimuk, “Supersolubility of a finite group with normally embedded maximal subgroups in Sylow subgroups”, Sibirsk. Mat. Zh., 59:5 (2018),  1159–1170  mathnet  elib; Siberian Math. J., 59:5 (2018), 922–930  isi  scopus
2016
10. A. A. Trofimuk, D. D. Daudov, “On finite solvable groups with bicyclic cofactors of primary subgroups”, Tr. Inst. Mat., 24:1 (2016),  95–99  mathnet
2013
11. V. S. Monakhov, A. A. Trofimuk, “On Sylow tower of finite group with subnormal non-cyclic primary subgroups”, PFMT, 2013, 4(17),  68–71  mathnet
12. A. A. Trofimuk, “Finite groups with bicyclic Sylow subgroups in Fitting factors”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  304–307  mathnet  mathscinet  elib
2012
13. Viktor Monakhov, Alexander Trofimuk, “Invariants of finite solvable groups”, Algebra Discrete Math., 14:1 (2012),  107–131  mathnet  mathscinet  zmath
14. A. A. Trofimuk, “On Fitting subgroups of a finite solvable group”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:3 (2012),  242–246  mathnet  elib
2011
15. V. S. Monakhov, A. A. Trofimuk, “On finite soluble groups of fixed rank”, Sibirsk. Mat. Zh., 52:5 (2011),  1123–1137  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 892–903  isi  scopus
2010
16. A. Trofimuk, “Derived Length of Finite Groups with Restrictions on Sylow Subgroups”, Mat. Zametki, 87:2 (2010),  287–293  mathnet  mathscinet  zmath; Math. Notes, 87:2 (2010), 264–270  isi  scopus
17. V. S. Monakhov, A. A. Trofimuk, “Invariants of finite solvable groups”, PFMT, 2010, 1(2),  63–81  mathnet
2009
18. V. S. Monakhov, A. Trofimuk, “Finite solvable groups in which the Sylow $p$-subgroups are either bicyclic or of order $p^3$”, Fundam. Prikl. Mat., 15:2 (2009),  121–131  mathnet  mathscinet; J. Math. Sci., 167:6 (2010), 810–816  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021